Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Irritation And Red Bumps Around Rim Of Penis And Swelling After Using Neosporin. What Is The Cure?

Hello
My boyfriend has the following symtoms: red irritation under his uncircumsized penis, around rim of penis head with red bumps and swelling, the swelling happened after using Neosporin on it, there is no discharge and no white just red bumps????
Thu, 12 Dec 2013
Report Abuse
Psychiatrist 's  Response
Hi
the drug may cause local irritaton and produce such symptoms I will tell my patient not use any local ointment avoid sex for few days ckean the part under running tape water do not rub it
Take care
Dr Lal
Psychiatrist to
I find this answer helpful

 1 user finds this helpful

Psychiatrist Dr. (Prof) Narottam Lal's  Response
Hi
the drug may cause local irritaton and produce such symptoms I will tell my patient not use any local ointment avoid sex for few days ckean the part under running tape water do not rub it
Take care
Dr Lal
Psychiatrist to
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ointments


Loading Online Doctors....
Irritation And Red Bumps Around Rim Of Penis And Swelling After Using Neosporin. What Is The Cure?

Hi the drug may cause local irritaton and produce such symptoms I will tell my patient not use any local ointment avoid sex for few days ckean the part under running tape water do not rub it Take care Dr Lal Psychiatrist to